Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2909433
W.-J. Beyn, E. Isaak, and R. Kruse, “Stochastic C-Stability and B-Consistency of Explicit and Implicit Milstein-Type Schemes”, Journal of Scientific Computing, vol. 70, 2017, pp. 1042-1077.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904069
W.-J. Beyn, E. Isaak, and R. Kruse, “Stochastic C-Stability and B-Consistency of Explicit and Implicit Euler-Type Schemes”, Journal of Scientific Computing, vol. 67, 2016, pp. 955-987.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914621
L. Banas and R. Nürnberg, “Finite Element Approximation of a Three Dimensional Phase Field Model for Void Electromigration”, Journal of Scientific Computing, vol. 37, 2008, pp. 202-232.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0885-7474

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung